Blood Thinning Drugs That Cause Blood To Stop Stopping Postoperatively?
I have an HD, but I don’t want it because I have a problem, but I have injected blood thinner. The problem is that I ran out of op. While I hold the gauze but if blood is released out of LG.gmn so the blood stops
Hello, thank you for the question to HealthReplies.com
Blood thinning drugs can indeed cause blood to stop difficult if there is a wound. If the wound is large enough and deep, bleeding is quite a lot, or blood comes from the wound (indicating the presence of injury to a large blood vessel), you are advised to immediately go to the hospital for further treatment because it is likely that the bleeding will not stop by doing emphasis on wounds.
If the wound is not too deep and the blood is not too much (but it comes out continuously), then you can try to suppress the wound with gauze or with a clean cloth for about 10 minutes. For these 10 minutes, don't lift pressure or open your gauze / cloth. You must apply enough pressure to the wound so the bleeding can stop, not just cover it up. If the gauze / cloth is wet because of blood seepage, cover it with gauze or other cloth (do not open). If the wound is on the hand or foot, you can try to elevate the position of your hand or foot to a level higher than the heart. If the bleeding does not stop after 10 minutes you put pressure on the wound, then you must immediately go to the hospital for further management.
So much information from me, hopefully enough answer